# SDR NSVA20070082

- Difficulty date: April 2, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N171CJ
- Make and model: Beech 1900D
- Aircraft serial: UE71
- Aircraft time: 23,437 hours, 35,571 cycles
- Engine: Pwa PT6A67B
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Out Of Rig
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLARE POWER LEVERS BROUGHT TO FLIGHT IDLE AIRPLANE YAWED VIOLENTLY LEFT.  ADJUSTED RIGGING OF LT AND RT ENGINES AND PROPS IAW BEECH 76-10-00, REQUIRES ENGINE TO BE RUN TO CHECK RIGGING OF ENGINES AND PROPS.  RAN ENGINES TO CHECK RIGGING OF ENGINE AND PROP CONTROLS IAW MM 76-10-00.
